# SDR R61A2020080300576

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 32,879 hours, 25,306 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 OUTSIDE DOOR HANDLE JAMMED. REMOVED FOD FROM L1 DOOR. PERFORMED OPERATIONAL CHECK IAW AMM 52-11-00. OPS CHECK GOOD.
